Loading...

ginger87's Message Board Messages

Loading...
Showing 1 - 10 of 2

Page 1 of 1

RE: Xeloda

by ginger87 - August 23 at 7:19 AM

I finished my treatments a week ago and yes, the diarhea is the worst. I'm having a difficult time keeping anything in my stomach, still. I know it will get better however. The other side effect I'm finding uncomfortable is that I cannot taste anything. It's as if my tongue has lost it's taste buds. I drank coffee for this first time in awhile and the taste made me nauseous. Thanks for the reply!

Xeloda

by ginger87 - July 14 at 8:20 PM

I just started chemo and radiation four days ago. I'm curious as to the side effects others on Xeloda have had. So far I've experienced body aches, itchy eyes and mild nausea. All my side effects are mild but seeing it's only my 4th day, I'm not celebrating yet.

Showing 1 - 10 of 2

Page 1 of 1

Loading...

About ginger87

Patient
Colon Cancer, Rectal Cancer

I am 56 years old and have been diagnosed with Stage 2A Colorectal Cancer. When I was originally diagnosed my doctors told me it was Stage 3. I'm grateful for the new diagnosis. I have no family history of this cancer and have a healthy lifestyle. I was very surprised to say the least when this hit me. Like most people here, we will survive. Glad to have found this site.

We care about your feedback. Let us know how we can improve your CancerCompass experience.